WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
Low neutrophils, high monocytes and high lymphocytes
I have had ,for some years now, low (panic low) wbc ranging from 1.4 to 2.1 and high monocytes (34), and high lymphocytes (59) I have lupus and drink plaquenil and medrol everyday, but the hematologist told me that only the low neutrophils were caused by lupus ?? What does it mean?
Hi there. Low neutrophils may be due to the disease or side effects of pharmacological therapy.
Lymphocytosis can be reactive involving absolute increases in lymphocytes caused due to infection, inflammation, toxins, cytokines etc. in response to stress and epinephrine release like in patients with trauma , drug reactions and persistent in autoimmune disorders, hyposplenism, or long term smokers. Primary increase is seen in leukemias, lymphomas etc.
Monocytosis is seen in infectious protozoal diseases like malaria, trypanosomiasis, bacterial infections like syphilis, in inflammatory ulcerative colitis, systemic lupus erythematosus, neoplastic monocytic leukemia, recovery from agranulocytosis.
Please consult your hematologist for the needful evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.